MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number M12
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.
 
Event or Problem Description
End user reported he has been using cure catheters for a few years now.He says that with x1 catheter in his box, he felt an intense pain with catheter insertion as well as with catheter removal.It was after he catheterized that he noted a piece of what looks like adhesive, stuck on the catheter tip going up 3-4 inches.He did not see any bleeding post catheterization.Currently, he has no pain.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation: investigators ruled out foreign matter originating from the manufacturing process.They examined personnel training, production procedures, material inspections, and environmental factors.Findings: the foreign object likely came from a damaged self-adhesive card sleeve used in the catheter inspection area.Over time, pieces of the aging sleeve detached and may have accidentally adhered to a catheter.Root cause: the workshop failed to replace the damaged self-adhesive card sleeve on time, allowing aging fragments to fall off and mix into the production environment, eventually adhering to a catheter.Corrective action: the workshop will inspect and replace worn adhesive sleeves to prevent similar issues.The corrective action plan was finalized on april 30, 2025.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, (b)(4).Should additional information become available, a follow up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key20558658
Report Number1049092-2024-00126
Device Sequence Number13006841
Product Code EZD
UDI-Device Identifier00815947020024
UDI-Public00815947020024
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM12
Device Lot Number22B41601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date05/26/2025
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale